# SDR RAIA201905160001

- Difficulty date: May 16, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 42,665 hours, 26,300 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ENGINE THRUST RATING WOULD NOT SWITCH OUT OF TAKE OFF MODE.  REMOVED PANEL, FOUND LOOSE CONNECTOR, SYSTEM OPS CHECK GOOD.
